# SDR Z5FA010911N111KJ1

- Difficulty date: January 9, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N111KJ
- Make and model: Cessna 525B
- Aircraft serial: 525B0340
- Aircraft time: 369 hours, 304 cycles
- Engine: Wilint FJ443A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, WHEN THE LANDING GEAR WAS RETRACTED THE HYD PRESS AND GEAR UNLOCK LIGHT REMAINED ILLUMINATED. THE LT & RT MAIN GEAR EXTENDED AND LOCKED WITH THE GEAR HANDLE IN THE UP POSITION. THE EMERGENCY CHECKLIST WAS COMPLETED. THE GEAR WAS EXTENDED WITH THE HANDLE AND THE NOSE WHEEL EXTENDED AND LOCKED ALONG WITH THE MAINS.  CREW DIVERTED WITH LANDING GEAR DOWN AND LOCKED. ACFT LANDED WITHOUT INCIDENT AND TAXIED TO THE SERVICE CTR.  ON THE POST FLIGHT, HYD FLUID WAS LEAKING FROM THE NOSE VENTS.  MX INSPECTED AND FOUND EMERGENCY GEAR BOTTLE PRESSURE IN THE BOTTOM OF THE GREEN AND VALVE BREAK-AWAY WIRE BROKEN AND VALVE LEVER NOT FULLY IN THE STOWED POSITION. WHEN PERFORMING GEAR SWINGS THEY FOUND LARGE AMOUNTS OF AIR IN THE SYS.  LANDING GEAR BOTTLE WAS SERVICED, SAFETIED AND GEAR RETRACTION TEST COMPLETED SATISFACTORILY.  ACFT RETURNED TO SERVICE.
